Academic Journals Database
Disseminating quality controlled scientific knowledge

Journal of Applied Mathematics and Bioinformatics

ISSN: 1792--6602
Publisher: Scienpress Ltd


ADD TO MY LIST
 
Asymptotic behavior of some population models PDF available

Author(s): Tran Hong Thai | Vu Van Khuong
Volume: 2
Issue: 3
Year: 2012
Variables to measure interaction among mathematics and computer through structural equation modeling PDF available

Author(s): Arturo García-Santillán | Arturo Córdova-Rangel | Milka E. Escalera-Chávez
Volume: 2
Issue: 3
Year: 2012
Minimizing Total Completion Time in a Flow-shop Scheduling Problems with a Single Server PDF available

Author(s): Shi ling | Cheng xue-guang
Volume: 2
Issue: 3
Year: 2012
The Join Mapping of two Stratified Graphs PDF available

Author(s): Nicolae Tandareanu | Irina Tudor (Preda)
Volume: 2
Issue: 3
Year: 2012
Stochastic Model to Calculate Cell Reproduction PDF available

Author(s): Paolo Rocchi
Volume: 3
Issue: 2
Year: 2013
Different Algorithms In Mixed Effect Models Estimation Approach PDF available

Author(s): Manoochehr Babanezhad
Volume: 2
Issue: 2
Year: 2012
Application on Inner Product Space with Fixed Point Theorem in Probabilistic PDF available

Author(s): Rajesh Shrivasatava | B. Krishna Reddy | K. Shashidhra Reddy | M. Vijaya Kumar | P. Devidas
Volume: 2
Issue: 2
Year: 2012
Numerical Linear Algebra methods in Data Encoding and Decoding PDF available

Author(s): Dimitrios Triantafyllou
Volume: 3
Issue: 1
Year: 2013
On the Cryptographic Long Term Security PDF available

Author(s): Dimitrios Poulakis
Volume: 3
Issue: 1
Year: 2013
On Distribution of Goods Using Dynamic Programming Principles With Error Bounds PDF available

Author(s): C.R. Nwozo | C.I. Nkeki
Volume: 2
Issue: 1
Year: 2012
Bayesian and Non-Bayesian Sensitivity Analysis for Correcting Measurement Error PDF available

Author(s): Manoochehr Babanezhad
Volume: 2
Issue: 1
Year: 2012
On Calculating the Determinants of Toeplitz Matrices PDF available

Author(s): Hsuan-Chu Li
Volume: 1
Issue: 1
Year: 2011
On the study of an SEIV epidemic model concerning vaccination and vertical transmission PDF available

Author(s): Dan Long | Zhongyi Xiang
Volume: 1
Issue: 1
Year: 2011
Sufficiency in optimal control without the strengthened condition of Legendre PDF available

Author(s): Gerardo Sanchez Licea
Volume: 1
Issue: 1
Year: 2011
On Almost Increasing Sequences For Generalized Absolute Summability PDF available

Author(s): W. T. Sulaiman
Volume: 1
Issue: 1
Year: 2011
The orbit spaces of linearly ordered systems on continuums PDF available

Author(s): Peiyong Zhu | Jianjun Wang | Tianxiu Lu
Volume: 1
Issue: 1
Year: 2011
Free Forms + CRM     Save time & money - Smart Internet Solutions